# SDR AALA201703239025

- Difficulty date: March 21, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 20,617 hours, 8,117 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT LAV IN AFT SMOKE ALARM GOING OFF. ACCOMPLISHED TASK 26-14-00 ALL CHECK GOOD OK FOR SERVICE. THE AIRCRAFT WAS NOT GROUNDED.
